Title: Interval oscillation criteria for damped second-order delay differential equations with nonlinearities given by Riemann-Stieltjes integral

Authors: Velu Muthulakshmi; Ramalingam Manjuram

Addresses: Department of Mathematics, Periyar University, Salem, 636 011, Tamilnadu, India ' Department of Mathematics, Periyar University, Salem, 636 011, Tamilnadu, India

Abstract: The purpose of this paper is to investigate the oscillatory behaviour of certain types of damped second-order forced delay differential equations with nonlinearities given by Riemann-Stieltjes integral. By using the Riccati transformation, some inequalities and integral averaging technique, interval oscillation criteria of both El-Sayed type and Kong type are established. Finally, two examples are presented to illustrate the theoretical results.

Keywords: interval criteria; oscillation; delay differential equation; damping term; Riemann-Stieltjes integral.

DOI: 10.1504/IJDSDE.2021.115177

International Journal of Dynamical Systems and Differential Equations, 2021 Vol.11 No.2, pp.89 - 107

Received: 15 Feb 2019
Accepted: 30 Apr 2019

Published online: 15 May 2021 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article